# SDR CHQA200900167

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 22,238 hours, 17,984 cycles
- Engine: Allsn AE3007A
- Engine time: 20,503 hours, 17,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD EMERGENCY EXIT CEILING LOCATOR LIGHT WAS FOUND TO BE INOP.  THE NR 6 EMERGENCY LIGHT INVERTER WAS REPLACED IAW EMB 145 AMM 33-50-11, OPERATIONAL CHECKS GOOD.
